# SDR AALA952010

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Antiice Duct
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1264 - AFTER TAKEOFF DFW DURING CLIMB-OUT, LOWER AFT BODY OVERHEAT LIGHT CAME ON.  CLOSED NR 1 BLEED AND LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 INLET COWL ANTI-ICE DUCT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
